# SDR JJBA20161201003

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 31,265 hours, 19,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHTS AT ROW 18 INOPERATIVE.  R & R THE LIGHT ASSY.
